# SDR YENA2024101401340

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 31,851 hours, 6,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2073, EWR-LAX. 'ON SHORT FINAL AND LANDING ROLLOUT F4 INDICATED THERE WAS A DIRTY SOCK SMELL IN AFT GALLEY EVENT LASTED 5-7 MINUTES AND DISSIPATED ONCE AT THE GATE; C/W INFO NOTICE 2017-T015K VERIFIED WITH FLT CREW AND CABIN CREW SMELL/ODOR EVEN TRANSITORY AND LASTED BETWEEN 5-7 MIN RAN BOTH ENGINES WITH APU OFF. BLEED OFF ISOLATED ENG BLEED AND PACKS WITH NO ODOR IN THE CABIN. ODOR TYPE 10. REF TSM 05-50-00-810-805B AND D. A/C OK FOR SVC NO 30 DAY HISTORY .'
